| Model Number |
AB63221002 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
Hematuria (2558)
| Date of Event |
09/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
According to available information, this device required replacement due to a balloon burst.Three devices burst and fell out after placement and balloon test.One device had its balloon inflated with 45 ml of sterile water.Another balloon burst during the test with 20 ml of sterile water.The patient presented with hematuria after repeated attempts at placement.A device was successfully placed without any problem.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.